# SDR CA980309011

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 285T0015114
- Condition: Malfunctioned
- Location: Stab/Ail Module
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF CLIMBING THROUGH 3500 FEET IN LEFT TURN RUDDER RATIO AND AILERON LOCK OUT MESSAGE APPEARED ON ENGINE INDICATION AND CREW ALERTING SYSTEM AND OVERHEAD PANEL.  REPLACED STAB TRIM AND AILERON LOCKOUT MODULE.
